# SDR ASAA2013021593898

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 23,209 hours, 6,952 cycles
- Engine: Cfmint CFM567B27
- Engine time: 23,209 hours, 6,952 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 1
- Part time: 27,817 hours, 8,510 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL 200, FLUCTUATION IN NR 1 ENGINE N1 NOTED.  COMPLIED WITH QRH PROCEDURES, REDUCED THRUST RETURNED N1 TO NORMAL CONDITION FOR DURATION OF FLIGHT.   ACCOMPLISHED STEPS E. (4) & (5) OF FIM TASK 73-06, 809 IAW EA 800-71EA-09794 STEP 9.  NO DISCREPANCIES NOTED.  REMOVED HMU REF TASK 73-21-10-000-801- F00 STEPS 2A THRU 9(F)(2).  INSTALLED HMU IAW AMM 73-21-10-400-801-F00, STEP G, PG 3-9 G.  NO FLUNCTUATION OR FAULTS NOTED IAW EA 800-73EA-09794.  VERIFICATION FLIGHT SATISFACTORY.
